MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME-10; DEVICE VASCULAR FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. HYDROFRAME-10; DEVICE VASCULAR FOR PROMOTING EMBOLIZATION
Model Number 100408HFRM-V
Medical Device Problem Codes Separation Failure (2547); Separation Problem (4043)
Health Effect - Clinical Code Ruptured Aneurysm (4436)
Date of Event 06/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains within the patient; therefore, the alleged product issue cannot be confirmed.If the device or additional information is received, microvention, inc., will submit a supplemental report.The instructions for use (ifu) identifies aneurysm rupture as potential complication associated with use of the device.
 
Event or Problem Description
As reported, the detacher would give a green light upon testing indicating a good connection but then when the button was depressed, only a single beep was heard.This happened multiple times even after wiping the pusher down with gauze.During manipulation of the coil, it ruptured through the aneurysm.The physician was able to get the coil detached and quickly introduce another coil to stop the bleeding.The patient was unharmed.Additional information indicated that the detachment difficulty requiring manipulation of the first coil ruptured the aneurysm.
 
Additional Manufacturer Narrative
Visual analysis: a visual inspection of the device captured in this file could not be performed as a physical device was not returned for evaluation, nor were any images of the device provided in place of a device return.Procedure and medical imaging were not provided for this investigation.Investigation findings: without the return and physical evaluation of the device, the investigation cannot further examine if a condition existed that would have contributed to the reported event.Without imaging, the investigation cannot further verify if the event occurred as described, nor could the investigation further evaluate the cause of the reported event.Based on a review of the device¿s risk documentation, the reported event did not indicate there were the presence of any potential or new manufacturing, design, quality, or other systemic issues, or non-conformances.The complaint code is monitored through the trending process; corrective action is determined, as needed, through this process.Investigations of historic complaint files with similar complaint category coding are recorded in the complaint handling system; without the ability to perform an analysis of the device, this investigation cannot identify with certainty any potential root causes.Batch review: a search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.Complaint system review: there are no similar complaints based on the complaint category regarding this batch number from the last two years recorded in the complaint system at the time of this investigation.Ifu review (additional information can be found in the ifu): potential complications potential complications include, but are not limited to: hematoma at the site of entry, vessel perforation, aneurysm rupture, parent artery occlusion, incomplete aneurysm filling, emboli, hemorrhage, ischemia, vasospasm, coil migration or misplacement, premature or difficult coil detachment, clot formation, revascularization, post-embolization syndrome, and neurological deficits including stroke and possibly death.Cases of chemical aseptic meningitis, edema, hydrocephalus and/or headaches have been associated with the use of embolization coils in the treatment of large and giant aneurysms.The physician should be aware of these complications and instruct patients when indicated.Appropriate patient management should be considered.Warnings and precautions ¿ the hes is intended for single use only.Do not resterilize and/or reuse the device.After use, dispose in accordance with hospital, administrative and/or local government policy.Do not use if the packaging is breached or damaged.¿ if a coil must be retrieved from the vasculature after detachment, do not attempt to withdraw the coil with a retrieval device, such as a snare, into the delivery catheter.This could damage the coil and result in device separation.Remove the coil, microcatheter, and any retrieval device from the vasculature simultaneously.Detachment of the hes coil 33.When the v grip® detachment controller is properly connected to the v trak® delivery pusher, a single audible tone will sound and the light will turn green to signal that it is ready to detach the coil.If the detachment button is not pushed within 30 seconds, the solid green light will slowly flash green.Both flashing green and solid green lights indicate that the device is ready to detach.If the green light does not appear, check to ensure that the connection has been made.If the connection is correct and no green light appears, replace the v grip® detachment controller.35.Push the detachment button.When the button is pushed, an audible tone will sound and the light will flash green.36.At the end of the detachment cycle, three audible tones will sound and the light will flash yellow three times.This indicates that the detachment cycle is complete.If the coil does not detach during the detachment cycle, leave the v grip® detachment controller attached to the v trak® delivery pusher and attempt another detachment cycle when the light turns green.37.The light will turn red after the number of detachment cycles specified on the v grip® labeling.Do not use the v grip® detachment controller if the light is red.Discard the v grip® detachment controller and replace it with a new one when the light is red.38.Verify detachment of the coil by first loosening the rhv valve, then pulling back slowly on the delivery system and verifying that there is no coil movement.If the implant did not detach, do not attempt to detach it more than two additional times.If it does not detach after the third attempt, remove the delivery system.The physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.
 
Event or Problem Description
A supplemental report is being submitted to include additional information, device lot information, see section d4, h4.

Brand Name
HYDROFRAME-10
Common Device Name
DEVICE VASCULAR FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo
aliso viejo, CA 92656
7142478000
MDR Report Key22487765
Report Number2032493-2025-90316
Device Sequence Number20879043
Product Code KRD
UDI-Device Identifier00816777023667
UDI-Public(01)00816777023667(11)250120(17)291231(10)0000912737
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161367
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100408HFRM-V
Device Lot Number0000912737
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown